# SDR SWAA2023102302186

- Difficulty date: September 19, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 50,935 hours, 30,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GROUND POWER RECEPTACLE AFT CUTOUT LOWER AREA HAS MISSING SHIM OF PREVIOUS REPAIR & CRACKED SKIN DOUBLER.<[01] REMOVED AND REPLACED EXTERNAL GROUND POWER RECEPTACLE (EGPR) INNER DOUBLER AT STA 219.8 - STA 244 STR 19R - STR 24R REF SRM 51-40-02-0G-0 AND DWG 141A3702. TREATED; PRIMED ; AND TOP COAT AS REQUIRED REF AMM 51-21-73-370-803; AMM 51-21-72-370-801;[02] VERIFIED STEP 1
